Bulletin of the American Mathematical Society

A historical note on Gibbs' phenomenon in Fourier's series and integrals

H. S. Carslaw

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 31, Number 8 (1925), 420-424.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183486614

Mathematical Reviews number (MathSciNet)
MR1561080

Zentralblatt MATH identifier
51.0009.06

Citation

Carslaw, H. S. A historical note on Gibbs' phenomenon in Fourier's series and integrals. Bull. Amer. Math. Soc. 31 (1925), no. 8, 420--424. https://projecteuclid.org/euclid.bams/1183486614


Export citation